Sibirskii Zhurnal Industrial'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2004, Volume 7, Number 3, Pages 111–118 (Mi sjim352)  

Strong discontinuities in 2-submodels of class $E$ of gas dynamic equations

E. V. Mamontov

M. A. Lavrent'ev Institute of Hydrodynamics

Abstract: We consider evolutionary invariant submodels with two independent variables of equations of gas dynamics. We discuss the question of the structure of strong discontinuities of the solutions of the corresponding systems of differential equations. These systems have multiple characteristics, though this does not interfere with the analysis of the nature of the strong discontinuities. We study the behavior of the derivatives of the solutions on shock waves. We solve the (local) problem of the interaction of shock waves and weak discontinuities.

Full text: PDF file (235 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 533:517.958
Received: 01.04.2004

Citation: E. V. Mamontov, “Strong discontinuities in 2-submodels of class $E$ of gas dynamic equations”, Sib. Zh. Ind. Mat., 7:3 (2004), 111–118

Citation in format AMSBIB
\Bibitem{Mam04}
\by E.~V.~Mamontov
\paper Strong discontinuities in 2-submodels of class $E$~of gas dynamic equations
\jour Sib. Zh. Ind. Mat.
\yr 2004
\vol 7
\issue 3
\pages 111--118
\mathnet{http://mi.mathnet.ru/sjim352}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2140087}
\zmath{https://zbmath.org/?q=an:1108.76067}


Linking options:
  • http://mi.mathnet.ru/eng/sjim352
  • http://mi.mathnet.ru/eng/sjim/v7/i3/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:261
    Full text:64
    References:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022